# SDR UIEA2021071601576

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Panel
- Part number: G699048
- Part serial: 1380
- Condition: Failed
- Location: Tcas System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCAS/ ATC CONTROL PANEL FAILED, RELEASED SMOKE FROM DISPLAY. REF L/P 1390638/ M8 SMOKE OR FUMES IN THE CABIN, INSP. REQUIRED.( REMOVED AND REPLACED TCAS/ATC CONTROL PANEL. OPS CHECK PASS. NO FAULTS AT THIS TIME IAW B767-300 AMM 34-53-02.  /  LP 1390638/M8: PERFORMED SMOKE/ FUMES IN CABIN INSP. PER AMM 05-51-56-206-001. NO DEFECTS NOTED OTHER THAN ATC CONTROL PANEL. )
